p-adic measures attached to Siegel modular Forms


Böcherer, Siegfried ; Schmidt, Claus-Gunther



Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Annales de l'Institut Fourier
Volume: 50
Issue number: 5
Page range: 1375-1443
Place of publication: Grenoble
Publishing house: Univ.
ISSN: 0373-0956
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item